# SDR REXA2014040500046

- Difficulty date: April 1, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 22,716 hours, 19,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 OTBD CLIP AT RBL 9 CRACKED.  REPAIRED IAW REO 601R-53-11-171.
